# SDR MWEA030474

- Difficulty date: December 5, 2003
- Submitted: December 9, 2003
- Operation: Air carrier
- Aircraft: N202ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47672
- Aircraft time: 70,365 hours, 42,059 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Slat Track
- Part number: 59267474
- Part serial: NSN
- Condition: Broken
- Location: Wing
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

SLATS WERE RETRACTED, THE AMBER SLAT DISAGREEMENT LIGHT STAYED ON.  FOUND SLAT TRACK DOOR AT NUMBER TWO AND NUMBER THREE SLAT JUNCTION BENT AND BROKEN.  REMOVED AND REPLACED SLAT TRACK DOOR.
